Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 9 found articles
 
 
  Eliminating Inequalities in Register Machines with Counters
 
 
Title: Eliminating Inequalities in Register Machines with Counters
Author: Savitskii, I. V.
Appeared in: Moscow University computational mathematics and cybernetics
Paging: Volume 43 (2019) nr. 3 pages 126-132
Year: 2019
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands